Please use this identifier to cite or link to this item: http://hdl.handle.net/1783.1/57253

Efficient estimation for the Cox model with varying coefficients

Authors Chen, Kani View this author's profile
Lin, Huazhen
Zhou, Yong
Issue Date 2012
Source Biometrika , v. 99, (2), June 2012, p. 379-392
Summary A proportional hazards model with varying coefficients allows one to examine the extent to which covariates interact nonlinearly with an exposure variable. A global partial likelihood method, in contrast with the local partial likelihood method of Fan et al. (2006), is proposed for estimation of varying coefficient functions. The proposed estimators are proved to be consistent and asymptotically normal. Semiparametric efficiency of the estimators is demonstrated in terms of their linear functionals. Evidence in support of the superiority of the method is presented in numerical studies and real examples.
Subjects
ISSN 0006-3444
Language English
Format Article
Access View full-text via DOI
View full-text via Web of Science
View full-text via Scopus
Find@HKUST